UK-Muscle.co.uk Forum banner
1 - 14 of 14 Posts

·
Registered
Joined
·
19 Posts
Discussion Starter · #1 ·
Wondering if anyone here has ever gone cold turkey from TRT. I was diagnosed with low T 18 months ago by my GP and after a long wait, finally seen an endo. They think the low results were just from multi vitamins I was taking and I should try coming off the test cyp to see if the levels go back up. Not sure if this is the right move but I'll give it a go. Wanted to see if anyone has gone cold turkey, is there anything you guys recommend taking in case I feel like shit in the meantime?
 

·
Registered
Joined
·
19 Posts
Discussion Starter · #3 ·
Confused how multivitamins would cause low test?
Not sure meself to be honest. I'd blood tests that came in at 7.4 then 7.2 and know what caused the low T. GP seemed puzzled too but as the endo is the expert they have to accept what they say apparently.
 

·
Getting HUGE!
Joined
·
4,671 Posts
Depends my multivitamin bottle had blue heart dbols in them
The frist time and only time I used dbol and wasn't really impressed
 

·
So it seems a Human had been rather injured by a k
Joined
·
9,416 Posts
I'm no doctor but your endo seems like a fricking idiot. The vitamin thing sounds weird but even ignoring that, why put you on trt and then take you off it later? Surely you determine the problem first and then suggest the treatment.
 

·
Premium Member
Joined
·
6,536 Posts
They think the low results were just from multi vitamins I was taking and I should try coming off the test cyp to see if the levels go back up.
Funniest thing I've read in a while... hope you don't go through with this farce.
 

·
Registered
Joined
·
19 Posts
Discussion Starter · #10 ·
Vitamins? You need to look at what else you were taking....
Not much else really other than vitamins and omega supplements, the vitamins sounded like BS and I questioned it, but she was adamant that the vitamins could give a false positive for the low T.
Funniest thing I've read in a while... hope you don't go through with this farce.
Ha, ye I was asked months ago and haven't followed through but I'm 18 months in with the TRT now and I feel like shit most of the time, have bad acne on the back of my head and chest. At this stage I can live with the acne but I feel mentally and physically exhausted most days. I thought the higher levels of testosterone was supposed to have the opposite effect.

I don't actually believe that my T levels will go up but I need to get back to normality and the TRT has had a negative effect on me since I started. I'll just have to give it a go I reckon. I was hoping she'd recommend reducing the dosage to wean off but apparently it's best to just drop it altogether. So much of what I was told sounds wrong to me but shes the doctor.
 

·
Registered
Joined
·
19 Posts
Discussion Starter · #11 ·
I'm no doctor but your endo seems like a fricking idiot. The vitamin thing sounds weird but even ignoring that, why put you on trt and then take you off it later? Surely you determine the problem first and then suggest the treatment.
I should prob clarify that, the GP put me on the trt and then referred me to the endo after I started having an adverse reaction. It was a long time before I got to see the endo and she disagreed with the original low t diagnosis...because of the signs of vitamins in my blood when I tested low with the GP. I was uneasy with some of the stuff she came out with, the vitamins, the cold turkey and the what she called my extreme high test levels (32 nmol) in a more recent blood test. But I think if she was just after a repeat customer she could have just said come in for the repeat injections and I'd be paying her for the cost for her consultation and injection each month.
 

·
Premium Member
Joined
·
900 Posts
I've gone cold turkey off steroids a few times, not TRT dosages though. Generally felt fairly okay for a month or so, then the fatigue, low libido, aches and pains and generally feeling crap kicked in. I'd suffer on like that for a while until I hopped back on gear.

I hope going cold turkey off TRT doesn't affect you the same way. I'm Irish too, and I haven't met one GP or endo who really had a clue about AAs or TRT in general. I think supplementing with testosterone, even as part of TRT, is still very taboo here. Crazy deicison in my opinion that they want to take you off, absolutely bonkers.
 

·
Registered
Joined
·
19 Posts
Discussion Starter · #14 ·
I'm Irish too, and I haven't met one GP or endo who really had a clue about AAs or TRT in general.
Thats exactly my thinking, I suspect the endo was well used to dealing with Diabetics but didn't have any experience with TRT. I wasn't inspired with confidence by anything she said. Ill see how the withdrawal symptoms are, be hard to stick with something like that when I don't believe it will work
 
1 - 14 of 14 Posts
Top